# SDR SIMA201906243003

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 37,956 hours, 32,695 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Corroded
- Location: Parking Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO TAKEOFF CONFIG WARNING ON THRUST SET WITH PERIMETER APPEARING OK. IN PARALLEL "TAKE OFF OK" IS GIVEN WITH P. BRAKE SET.  FOUND PARKING BRAKE PRESSURE SWITCH AND PARKING BRAKE PRESSURE SWITCH CONNECTOR SEVERELY CORRODED. REPLACED BOTH. OPS/CK LK/CK GOOD. TAKE OFF CONFIG CHECKS GOOD. REMOVED AND REPLACED  ELECTRICAL CONNECTOR AT P0528 IAW EMB SWPM 20-51-01.
